Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: never been able to successfully withdrawal valium alexcanada

Posted by joe schmoe on March 25, 2013, at 6:54:29

In reply to never been able to successfully withdrawal valium joe schmoe, posted by alexcanada on March 24, 2013, at 23:10:40

>
> perhaps it will ease up but i have been on benzos for around 6 years or more and have never been able to successfully withdrawal. when i was fully off valium for a number of weeks my mood became darker, anxiety filled, and extremely dysphoric. it felt dark and frightening. then upon starting up again of course i felt better with sufficient dose.
>


I have read some things which indicate it can take several months for the worst of the withdrawal symptoms to subside and then a year or more for total healing. So I wouldn't assume your baseline is the dysphoria you describe after a few weeks. I also read that some people don't stabilize between doses, they don't feel better till they have been off it completely for awhile, so how you feel during the taper is not indicative of how you will feel in the end.

I had racing heartbeat this weekend for no apparent reason.

Been two weeks since my last dose as of today. Been gaining weight so I need to overcome these carb cravings.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:joe schmoe thread:1032651
URL: http://www.dr-bob.org/babble/20130322/msgs/1041016.html